Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 235, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 13, 2009, 5:17 PM CDT for Baldwin County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2009, 5:17 PM CDT (22:17 UTC)
- Expired
- Jul 13, 2009, 5:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 56 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 10.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 455 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 132217
SVRMOB
ALC003-132245-
/O.NEW.KMOB.SV.W.0235.090713T2217Z-090713T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
517 PM CDT MON JUL 13 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHWESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 545 PM CDT
* AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7
MILES NORTH OF FORT MORGAN...MOVING SOUTH AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FORT MORGAN BY 530 PM CDT...
LAT...LON 3024 8802 3024 8798 3027 8793 3025 8791
3025 8789 3026 8784 3023 8783 3023 8798
3022 8803 3022 8804
TIME...MOT...LOC 2217Z 347DEG 16KT 3030 8797
$$1 follow-up statement
000
WWUS54 KMOB 132237
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
537 PM CDT MON JUL 13 2009
ALC003-132245-
/O.CON.KMOB.SV.W.0235.000000T0000Z-090713T2245Z/
BALDWIN AL-
537 PM CDT MON JUL 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EXTREME SOUTHWESTERN BALDWIN COUNTY...
AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FORT MORGAN...MOVING SOUTH AT 20 MPH.
LAT...LON 3024 8802 3024 8798 3027 8793 3025 8791
3025 8789 3026 8784 3023 8783 3023 8798
3022 8803 3022 8804
TIME...MOT...LOC 2237Z 347DEG 16KT 3021 8795
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:16 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 13, 3:16 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 316 PM CDT MON JUL 13 2009 .SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT) CONVECTIVE COMPLEX OVER SOUTH CENTRAL MS AND AL CONTINUES MOVING SOUTH. ALREADY AFFECTING FAR NORTHERN COUNTIES...INCREASED POPS ABOVE GUIDANCE TO LIKELY IS NECESSARY IN THE SHORT TERM. PERSISTENT RIDGE OVER TEXAS SHOWS NO SIGNS OF BREAKING DOWN IN THE SHORT TERM ACTING WITH TROUGH EAST OF THE APPALACHIANS TO BRING ACTIVE CONVECTIVE ZONE FROM THE CENTRAL PLAINS INTO THE SOUTHEAST. DEEP RH AND INSTABILITY REMAIN FAVORABLE FOR CONVECTION TO REMAIN INTACT WHILE MOVING SOUTH THROUGH THE COURSE OF THE DAY. TONIGHT...THE HIGH LEVEL FLOW AND DEEP MOISTURE REMAINS AS A CONTRIBUTION TO EFFICIENT RAINMAKING PLUS STRONG GUSTY WINDS FROM 35 TO 45 MPH. THROUGH WEDNESDAY NIGHT...UPPER RIDGE WILL FLATTEN SPREADING EASTWARD FROM TEXAS ON TUESDAY AND WEDNESDAY AS UPPER TROUGH MOVES EAST AWAY FROM THE MID ATLANTIC COAST. THIS WOULD HELP STEER THE CONVECTION OVERNIGHT A LITTLE FURTHER EAST MAYBE AS FAR AS EASTERN ZONES OF CWA. PW GENERALLY >=2 INCHES BRINGING SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY AND WEDNESDAY REGARDLESS OF THE INCREASE OF STABILITY. .LONG TERM...(THURSDAY THROUGH SUNDAY)...NO CHANGE. SURFACE RIDGE BECOMES REESTABLISHED A LITTLE FARTHER SOUTH ACROSS THE NORTHERN GULF OF MEXICO THE SECOND HALF OF THE WEEK. THIS ALLOWS A WEAK FRONTAL TROUGH TO DROP INTO THE DEEP SOUTH TOWARD THE END OF THE WEEK. WITH THE MOIST AIR MASS REMAINING ACROSS THE AREA THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE TO AROUND 50 PERCENT THURSDAY INTO SATURDAY WITH THE BETTER CHANCE IN THE AFTERNOONS. THE ADDITIONAL CLOUDS AND SHOWERS AROUND THE AREA SHOULD KEEP THE AFTERNOON HIGHS IN THE UPPER 80S OVER THE SOUTHERN SECTIONS WHICH WILL LIKELY BE REACHED AFTER NOON. WARMER TEMPERATURES IN LOWER 90S OVER THE NORTHERN SECTIONS WHERE SHOWERS AND THUNDERSTORMS ARE MORE LIKELY TO DEVELOP LATER IN THE DAY. A FAIRLY DECENT MID-LATITUDE UPPER TROUGH FOR THE SUMMER MAY JUST BE STRONG ENOUGH TO PUSH THE FRONTAL TROUGH SOUTH OF THE COAST BY LATE IN THE WEEKEND. GFS AND EURO BOTH SHOW NORTHERLY WINDS BY SUNDAY...WELL SEE. /11 && .MARINE...SURFACE HIGH PRESSURE WILL PERSIST ACROSS THE CENTRAL GULF FOR MUCH OF THE WEEK WHILE A SURFACE TROUGH STALLS WELL TO THE NORTH. THIS WILL RESULT IN A LIGHT TO OCCASIONALLY MODERATE SOUTHWEST TO WEST WIND. SEAS GENERALLY 1 TO 3 FEET THROUGH THE PERIOD. MARINERS CAN EXPECT LOCALLY HIGHER WINDS AND SEAS DURING THUNDERSTORM ACTIVITY. 34/JFB .AVIATION... 18Z TAF CYCLE. A CHANCE FOR CONVECTION NEAR THE TERMINALS WILL CONTINUE THROUGH EARLY EVENING AS A COMPLEX OF SHOWERS AND THUNDERSTORMS APPROACH FROM THE NORTH. TEMPORARY MVFR/IFR CONDITIONS CAN BE EXPECTED IN THE THUNDERSTORM ACTIVITY. OUTSIDE OF THUNDERSTORMS...EXPECT VFR CONDITIONS TO BE PREDOMINATE THROUGH THE TAF PERIOD WITH ANOTHER ROUND OF PREDAWN MVFR FOG IS POSSIBLE. && .FIRE WEATHER...NO HEADLINES. SCATTERED LATE MORNING AND AFTERNOON CONVECTION WILL PREVAIL BECOMING MORE NUMEROUS NEAR THE COAST AND OVER THE EASTERN SECTIONS THROUGH TUESDAY. DISPERSION INDICES GENERALLY IN THE 30S AND 40S EXCEPT 60S IN UPPER MOBILE BALDWIN AND ESCAMBIA COUNTIES. SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS WEEK. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 75 92 76 90 / 60 60 30 40 PENSACOLA 77 90 78 90 / 50 60 30 30 DESTIN 79 86 79 88 / 40 60 30 30 EVERGREEN 71 93 72 94 / 50 50 20 30 WAYNESBORO 71 96 75 93 / 50 30 20 30 CAMDEN 72 95 72 94 / 40 30 20 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 13, 3:10 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 310 PM CDT MON JUL 13 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-142000- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 310 PM CDT MON JUL 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE...AS WELL AS THE ADJACENT GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THE REST OF THE AFTERNOON INTO EARLY THIS EVENING MAINLY ALONG AND SOUTH OF A BELLEVILLE MISSISSIPPI...JACKSON ALABAMA...TO ANDALUSIA ALABAMA LINE. A FEW STRONG STORMS ARE POSSIBLE WITH THE POTENTIAL OF CONTAINING BRIEF WIND GUSTS FROM 35 TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND TORRENTIAL DOWNPOURS. LOCALIZED...NUISANCE TYPE FLOODING IS POSSIBLE MAINLY IN URBAN AREAS THAT EXPERIENCE PASSAGE OF STRONGER STORMS. THE THREAT OF STRONG STORMS HAS DECREASED OVER THE FAR INLAND PORTIONS OF THE AREA AS A RAIN COOLED OUTFLOW BOUNDARY HAS MOVE THROUGH...STABILIZING THE ATMOSPHERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES CONTINUE THROUGH THE PERIOD. A FEW STRONG STORMS ARE POSSIBLE...BUT THE THREAT OF WIDESPREAD SEVERE WEATHER IS LOW. BEFORE THE ONSET OF THUNDERSTORMS...DAYTIME HEAT INDICES LOOK TO RANGE FROM 100 TO 105 DEGREES MAINLY TUESDAY AND WEDNESDAY ACROSS INTERIOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 13, 12:39 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1239 PM CDT MON JUL 13 2009 FLZ006-131800- COASTAL OKALOOSA- INCLUDING THE CITIES OF...DESTIN... 1239 PM CDT MON JUL 13 2009 ...STRONG THUNDERSTORMS WILL AFFECT EXTREME SOUTHERN OKALOOSA COUNTY THROUGH 1 PM... AT 1237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DESTIN...MOVING EAST SOUTHEAST AT 25 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... EXTREME SOUTHEASTERN OKALOOSA COUNTY THROUGH 100 PM CDT. ANOTHER STRONG THUNDERSTORM WAS DEVELOPING JUST EAST OF NAVARRE. THIS STORM IS ALSO MOVING EAST SOUTHEAST AND WILL AFFECT EXTREME SOUTHERN OKALOOSA COUNTY. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. JFB
Special weather statement, Jul 13, 3:26 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 326 PM CDT MON JUL 13 2009 FLZ003-004-132100- INLAND SANTA ROSA-COASTAL SANTA ROSA- 326 PM CDT MON JUL 13 2009 ...A STRONG THUNDERSTORM WILL AFFECT SANTA ROSA COUNTY THROUGH 400 PM... AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTH OF CHUMUCKLA...MOVING SOUTHEAST AT 15 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... CHUMUCKLA...ALLENTOWN AND MILTON NEAR WHITING FIELD THROUGH 400 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE TORRENTIAL DOWNPOURS... FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. JFB
Special weather statement, Jul 13, 3:44 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 344 PM CDT MON JUL 13 2009 ALZ061>064-132130- UPPER MOBILE-UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE- INCLUDING THE CITIES OF...DOWNTOWN MOBILE... 344 PM CDT MON JUL 13 2009 ...STRONG THUNDERSTORM WILL AFFECT BALDWIN AND MOBILE COUNTIES THROUGH 430 PM... AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES EAST OF COCHRANE BRIDGE...MOVING SOUTHEAST AT 20 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... PINTO ISLAND...I10 NEAR THE BATTLESHIP...BRIDGEHEAD...PARK CITY AND SPANISH FORT THROUGH 430 PM CDT. ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR MOFFET...MOVING SOUTHEAST AT 20 MPH. THE PRIMARY THREATS FROM THESE STORMS ARE TORRENTIAL DOWNPOURS... FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. JFB
Special weather statement, Jul 13, 4:06 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 406 PM CDT MON JUL 13 2009 FLZ003-004-132200- INLAND SANTA ROSA-COASTAL SANTA ROSA- 406 PM CDT MON JUL 13 2009 ...A STRONG THUNDERSTORM WILL AFFECT SANTA ROSA COUNTY... AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MILTON NEAR WHITING FIELD...MOVING SOUTHEAST AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... MILTON NEAR WHITING FIELD...MILTON AND HAROLD THROUGH 500 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, Jul 13, 4:21 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 421 PM CDT MON JUL 13 2009 ALZ063-132200- LOWER MOBILE- 421 PM CDT MON JUL 13 2009 ...A STRONG THUNDERSTORM WILL AFFECT MOBILE COUNTY... AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES SOUTH OF DAWES...MOVING SOUTH AT 20 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... MOBILE GREYHOUND PARK...TILLMANS CORNER...I10 AND MCDONALD ROAD... THEODORE...IRVINGTON...SAINT ELMO AND LAURENDINE THROUGH 500 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 2 TO 3 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 13, 4:47 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 447 PM CDT MON JUL 13 2009 ALZ064-FLZ002-004-132230- LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...PENSACOLA... 447 PM CDT MON JUL 13 2009 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BALDWIN...SOUTHERN ESCAMBIA AND SOUTHWEST SANTA ROSA COUNTIES... AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 3 MILES SOUTHWEST OF GONZALEZ TO 3 MILES WEST OF TURKEY BRANCH...MOVING SOUTHEAST AT 20 MPH. THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... TURKEY BRANCH...ENSLEY...MAGNOLIA SPRINGS...FERRY PASS...MOUTH OF WEEKS BAY AND BELLVIEW THROUGH 530 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 2 TO 3 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:34 PM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Jul 13, 10:03 AM CDT | Marine Weather Statement | MOB | 57 min | |
| Jul 13, 12:29 PM CDT | Special Marine Warning | MOB | 46 min | |
| Jul 13, 4:52 PM CDT | Special Marine Warning | MOB | 53 min | |
| Jul 13, 5:36 PM CDT | Special Marine Warning | MOB | 54 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.